Alert archive / Montana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 50, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 24, 2007, 9:56 PM MDT for Fergus County, Montana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2007, 9:56 PM MDT (03:56 UTC)
- Expired
- Jun 24, 2007, 11:00 PM MDT
- In force
- 64 min
- Issued by
- NWS Great Falls, MT
- Area
- Counties, with a storm outline in the text
County Fergus County, MT
The radar
The Great Falls radar (KTFX), 179 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 4:06 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 3.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2164 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KTFX 250357
SVRTFX
MTC027-250500-
/O.NEW.KTFX.SV.W.0050.070625T0356Z-070625T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
956 PM MDT SUN JUN 24 2007
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FERGUS COUNTY IN CENTRAL MONTANA...
* UNTIL 1100 PM MDT
* AT 954 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM 11 MILES EAST OF WINIFRED...MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN OVER RURAL AREAS OF
NORTHEASTERN FERGUS COUNTY.
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH ARE LIKELY
WITH THIS STORM.
DAMAGING WINDS UP TO 70 MPH AND GOLF BALL SIZE HAIL WERE REPORTED IN
WINIFRED WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE
SHELTER AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.
LAT...LON 4773 10938 4739 10914 4753 10840 4764 10881
4775 10897
$$
BRUSDA2 follow-up statements
000
WWUS55 KTFX 250412
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1011 PM MDT SUN JUN 24 2007
MTC027-250500-
/O.CON.KTFX.SV.W.0050.000000T0000Z-070625T0500Z/
FERGUS MT-
1011 PM MDT SUN JUN 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR NORTHERN FERGUS COUNTY...
AT 1007 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE. THIS STORM WAS LOCATED 22 MILES EAST OF WINIFRED...OR ABOUT 44
MILES NORTHEAST OF LEWISTOWN...MOVING EAST AT 40 MPH.
A SECOND SEVERE THUNDERSTORM WAS MOVING INTO WESTERN FERGUS
COUNTY...NEAR THE DENTON AREA AT 1010 PM. THIS STORM IS ALSO CAPABLE
OF PRODUCING WIND GUSTS TO 60 MPH AND HAIL UP TO GOLF BALL SIZE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.
LAT...LON 4744 11003 4726 10994 4717 10971 4753 10840
4764 10881 4775 10897 4767 10962
$$
BRUSDA000
WWUS55 KTFX 250431
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1030 PM MDT SUN JUN 24 2007
MTC027-250500-
/O.CON.KTFX.SV.W.0050.000000T0000Z-070625T0500Z/
FERGUS MT-
1030 PM MDT SUN JUN 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR NORTHERN FERGUS COUNTY...
AT 1028 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES NORTHWEST OF HILGER...OR ABOUT 19 MILES NORTH OF
LEWISTOWN...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE 8 MILES NORTH OF HILGER BY
1040 PM...NEAR CHRISTINA BY 1045 PM...AND 8 MILES NORTH OF FERGUS BY
1055 PM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SUNDAY EVENING
FOR CENTRAL MONTANA.
LAT...LON 4746 10988 4731 10974 4709 10960 4719 10904
4731 10868 4758 10870 4775 10897 4767 10962
$$
BRUSDAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 9:00 PM MDT, 56 minutes earlier.
Area forecast discussion, Jun 24, 9:00 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 900 PM MDT SUN JUN 24 2007 .UPDATE...THE AIRMASS REMAINS UNSTABLE ACROSS THE CENTRAL ZONES AND CONTINUED SEVERE THUNDERSTORMS ARE POSSIBLE. TORNADO WATCH FOR FERGUS COUNTY IS DUE TO EXPIRE AT 11 PM. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE ROCKIES DURING THE NIGHT. THIS WILL SPREAD SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE NORTHERN AND CENTRAL ZONES. ZELZER. && .PREV DISCUSSION... (ISSUED 621 PM MDT SUN JUN 24 2007) DISCUSSION... TONIGHT THROUGH TUESDAY...AIRMASS REMAINS CAPPED THIS AFTERNOON BUT EXPECTATION STILL EXISTS THAT THE CAP WILL BE BROKEN LATER THIS AFTERNOON AND CONVECTIVE ACTIVITY WILL DEVELOP. ALL THIS TRANSPIRING AHEAD OF AN UPPER TROF THAT APPROACHES WESTERN MONTANA TONIGHT. MODELS CONTINUE TO BRING SIGNIFICANT MOISTURE TO THE AREA LATE THIS EVENING AND INTO SUNDAY MORNING. UPPER TROF MOVES ACROSS SOUTHERN CANADA MONDAY WITH RIDGING RETURNING ON TUESDAY. TEMPERATURES WILL BE BELOW SEASONAL AVERAGES MONDAY BUT WARM TO NEAR SEASONAL VALUES TUESDAY. EMANUEL TUESDAY NIGHT THROUGH FRIDAY NIGHT...MODELS ARE IN GOOD AGREEMENT BUILDING AN UPPER LEVEL RIDGE OVER MONTANA TUESDAY NIGHT INTO WEDNESDAY. THIS FEATURE THEN MOVES EAST AT REMAINS ANCHORED OVER EASTERN MONTANA AND THE DAKOTAS FOR THE REMAINDER OF THE MID RANGE PERIOD. AN UPPER LEVEL TROUGH WILL SET UP OVER THE EASTERN PACIFIC AND ATTEMPTS TO MOVE INLAND BY LATE IN THE PERIOD...BUT WILL MAKE LITTLE HEADWAY AS THE UPPER RIDGE STANDS FIRM. SCENARIO PUTS MY ENTIRE FORECAST AREA UNDER AN UNSTABLE SOUTHWEST FLOW ALOFT ONCE AGAIN. THIS WILL BRING AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA...AND TEMPERATURES WILL WARM WELL ABOVE SEASONAL NORMALS. MPJ SATURDAY AND SUNDAY...A LOW PRESSURE TROUGH IS EXPECTED TO BE MOVING ONTO THE PACIFIC NORTHWEST COAST DURING THIS PERIOD. A CHANCE FOR SHOWERS AND THUNDERSTORMS FOR THE CWA AS PACIFIC MOISTURE IN A SOUTHWEST FLOW ALOFT BEGINS TO MOVE EASTWARD. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL. SAUCIER AVIATION... UPDATED 0020Z. A MOIST SOUTHWEST FLOW ALOFT WILL PREVAIL OVER CENTRAL MONTANA THROUGH THE PERIOD. EXPECT A FEW ISOLATED THUNDERSTORMS OVER SOUTHWEST MONTANA...WHILE SCATTERED/NUMEROUS THUNDERSTORMS WILL OCCUR OVER NORTH CENTRAL MONTANA. THE BEST CHANCE FOR THUNDERSTORMS IS FROM 03Z UNTIL 15Z MONDAY. SOME THUNDERSTORMS WILL PRODUCE GUSTY WINDS/HAIL. STRONG WINDS WILL DEVELOP OVER NORTH CENTRAL MONTANA AFTER 16Z MONDAY...AND THEN CONTINUE UNTIL 00Z TUESDAY...WITH THE STRONGEST WINDS OCCURRING ALONG THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS. GENERALLY VFR CONDITIONS WILL PREVAIL OVER THE NEXT 24 HOURS...BUT A FEW LOCAL AREAS OF IFR/MVFR CONDITIONS ARE POSSIBLE IN/NEAR THUNDERSTORMS. BRUSDA && .PRELIMINARY POINT TEMPS/POPS... GTF 48 65 41 74 / 60 40 10 0 CTB 44 63 38 69 / 70 60 10 0 HLN 53 71 43 78 / 60 40 10 10 BZN 48 73 38 76 / 30 20 10 0 WEY 37 64 32 69 / 10 0 0 0 DLN 46 71 37 77 / 20 10 10 10 HVR 53 68 47 76 / 60 60 10 0 LWT 52 66 41 73 / 40 20 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 11 PM MDT THIS EVENING FOR MTZ051. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 24, 9:38 PM MDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 938 PM MDT SUN JUN 24 2007 MTZ051-251145- FERGUS- 938 PM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA. .DAY ONE...TONIGHT A TORNADO WATCH HAS BEEN ISSUED FOR FERGUS VALID UNTIL 11 PM. IN ADDITION...LARGE HAIL TO THE SIZE OF GOLF BALLS IS POSSIBLE ALONG WITH STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008>010-015-044>046-048-049-052-053-055-251145- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JEFFERSON-BROADWATER-GALLATIN- 938 PM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011>014-047-050-054-251145- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE- JUDITH BASIN-MEAGHER- 938 PM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE NIGHT. SOME OF THESE THUNDERSTORMS MAY CONTAIN HAIL TO THE SIZE OF GOLF BALLS AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 24, 9:13 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
913 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL GEYSER 47.27N 110.49W
06/24/2007 E1.75 INCH JUDITH BASIN MT TRAINED SPOTTER
2 INCHES OF HAIL COVERING HIGHWAY 200/87 AT GEYSER.
&&
BRUSDALocal storm report, Jun 24, 9:14 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
914 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HEAVY RAIN HILGER 47.25N 109.36W
06/24/2007 E2.00 INCH FERGUS MT CO-OP OBSERVER
2 - 21/2 INCHES RAIN IN LESS THAN 10 MINUTES ALONG WITH
SOME 1/2 INCH HAIL
0725 PM HAIL 2 N GERALDINE 47.63N 110.27W
06/24/2007 E0.75 INCH CHOUTEAU MT TRAINED SPOTTER
PEA TO PENNY SIZE HAIL FALLING FOR 20 MINUTES...ALONG
WITH VERY HEAVY RAIN. WIND GUSTS ESTIMATED AROUND 30 MPH.
0740 PM HAIL 2 W GERALDINE 47.60N 110.31W
06/24/2007 E1.00 INCH CHOUTEAU MT PUBLIC
PEA TO QUARTER SIZE HAIL HAS BEEN FALLING FOR THE PAST 20
MINUTES
0743 PM HAIL 4 N MONARCH 47.16N 110.84W
06/24/2007 M0.88 INCH CASCADE MT NWS EMPLOYEE
NICKEL SIZE HAIL FALLING.
0747 PM HAIL 4 N MONARCH 47.16N 110.84W
06/24/2007 M1.75 INCH CASCADE MT NWS EMPLOYEE
0750 PM HAIL ROY 47.33N 108.96W
06/24/2007 M1.75 INCH FERGUS MT TRAINED SPOTTER
GOLF BALL SIZE HAIL FALLING IN THE CITY OF ROY.
0805 PM HAIL ROY 47.33N 108.96W
06/24/2007 M1.50 INCH FERGUS MT TRAINED SPOTTER
0807 PM HAIL 1 NE ROY 47.34N 108.94W
06/24/2007 M2.75 INCH FERGUS MT TRAINED SPOTTER
HAIL STONE LOOKED LIKE 2 GOLF BALLS FROZEN TOGETHER -
HAIL DAMAGE TO VEHICLES.
0808 PM HAIL 1 SSE RAYNESFORD 47.26N 110.72W
06/24/2007 E0.88 INCH JUDITH BASIN MT TRAINED SPOTTER
0810 PM HAIL 1 SE RAYNESFORD 47.26N 110.71W
06/24/2007 E1.00 INCH JUDITH BASIN MT TRAINED SPOTTER
LOTS OF PEA TO QUARTER SIZED HAIL - 0.50 INCH OF RAIN IN
10 MINUTES
0815 PM HAIL 4 W GEYSER 47.27N 110.58W
06/24/2007 M1.00 INCH JUDITH BASIN MT TRAINED SPOTTER
LOTS OF HAIL DESTROYED CROPS AND RAIN GAGE...BROKE
SKY-LIGHTS.
0815 PM HAIL GEYSER 47.27N 110.49W
06/24/2007 E1.75 INCH JUDITH BASIN MT TRAINED SPOTTER
2 INCHES OF HAIL COVERING HIGHWAY 200/87 AT GEYSER.
0835 PM HAIL 6 E GEYSER 47.27N 110.36W
06/24/2007 M1.75 INCH JUDITH BASIN MT OTHER FEDERAL
&&
HERE IS A SUMMARY OF SEVERE WEATHER REPORTS RECEIVED SO FAR THIS
EVENING.
BRUSDALocal storm report, Jun 24, 9:22 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
922 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 14 SSE MILLEGAN 46.83N 111.26W
06/24/2007 E2.50 INCH MEAGHER MT CO-OP OBSERVER
VERY FEW LARGTE HAIL MOSTLY SMALL SOFT HAIL.
&&
BRUSDALocal storm report, Jun 24, 9:37 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
937 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL MONARCH 47.10N 110.84W
06/24/2007 E2.00 INCH CASCADE MT TRAINED SPOTTER
2 INCH HAIL...WITH DAMAGE TO CAR WINDSHIELDS...HOUSE
WINDOWS AND GLASS PICNIC TABLES IN THE CITY OF MONARCH.
&&
BRUSDALocal storm report, Jun 24, 9:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
941 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 6 SW STANFORD 47.09N 110.31W
06/24/2007 M1.75 INCH JUDITH BASIN MT TRAINED SPOTTER
GOLF BALL SIZE HAIL FALLING 6 MILES SOUTHWEST OF
STANFORD.
&&
BRUSDALocal storm report, Jun 24, 9:52 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
952 PM MDT SUN JUN 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 12 N DENTON 47.50N 109.95W
06/24/2007 M1.75 INCH FERGUS MT PUBLIC
0945 PM HAIL STANFORD 47.15N 110.22W
06/24/2007 M2.00 INCH JUDITH BASIN MT TRAINED SPOTTER
LOTS OF QUARTER TO HEN EGG SIZE HAIL. BROKEN HOUSE
WINDOWS DO TO HAIL.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:37 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 19 min |
| Jun 24, 7:16 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 59 min |
| Jun 24, 7:33 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 27 min |
| Jun 24, 7:52 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 38 min |
| Jun 24, 7:58 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin | 62 min |
| Jun 24, 8:45 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 75 min |
| Jun 24, 9:31 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 44 min |
| Jun 24, 11:02 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 58 min |
| Jun 25, 7:28 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau | 47 min |
| Jun 25, 8:17 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 43 min |
| Jun 25, 8:43 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 62 min |
| Jun 25, 9:22 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 38 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.